# SDR AALA202112150440

- Difficulty date: December 14, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N980AN
- Make and model: Boeing 737*
- Aircraft serial: 33203
- Aircraft time: 37,286 hours, 15,366 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD RIGHT ENTRY GIRT BAR DIFFICULT TO ARM AND DISARM. ADJUSTED FORWARD RIGHT ENTRY DOOR GIRT BAR PER AMM 25-66-02.
